# SDR AUS20040240

- Difficulty date: January 7, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ac Generator
- Part time: 22,387 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT INTEGRATED DRIVE GENERATOR (IDG) FAILED DUE TO A WIRE CHAFING ON THE STATOR HOUSING. SUSPECT INSUFFICIENT INSULATION SLEEVING ON THE WIRE. DURING RECTIFICATION OF THE PROBLEM THE FIREWALL FEED THROUGH CONNECTOR BACKSHELL WAS FOUND TO BE LOOSE.
